Results 1-20 of 41 (Search time: 0.008 seconds).

Show All
Select All
Caballero, J. ; Harjani, J. ; Sadarangani, K. 
Issued date: 2021
Source: Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas [ISSN 1578-7303], v. 115 (2), Article number: 48 (Abril 2021)
SJR: 0,838
- Q1
JCR: 2,169
- Q1
Sello FECYT
SCIE
MIAR ICDS: 10,8
Artículo
Caballero, J. ; Harjani, J. ; Sadarangani, K. 
Issued date: 2020
Source: Journal of Fixed Point Theory and Applications [ISSN 1661-7738], v. 22 (1)
SJR: 1,107
- Q1
JCR: 2,11
- Q1
Artículo
Caballero, J. ; Harjani, J. ; Sadarangani, K. 
Issued date: 2020
Source: Carpathian Journal of Mathematics [ISSN 1584-2851], v. 36 (2), p. 223-228, (Enero 2020)
SJR: 0,812
- Q1
JCR: 1,778
- Q1
SCIE
Artículo
Harjani, Jackie ; López, Belén ; Sadarangani, Kishin 
Issued date: 2020
Source: Demonstratio Mathematica [ISSN 0420-1213], v. 53 (1), p. 167-173, (Enero 2020)
SJR: 0,541
- Q2
ESCI
Artículo
existence_and_uniqueness_of_mild_solutions.pdf.jpg
Caballero, J. ; Harjani, J. ; Sadarangani, K. 
Issued date: 2019
Source: Revista De La Real Academia De Ciencias Exactas Fisicas Y Naturales Serie A-Matematicas [ISSN 1578-7303], v. 113 (4), p. 3635-3647
SJR: 0,617
- Q2
JCR: 1,406
- Q1
Sello FECYT
SCIE
Artículo
Harjani, Jackie ; Sadarangani, Kishin ; Samet, Bessem
Issued date: 2019
Source: Journal of Inequalities and Applications [ISSN 1025-5834], v. 2019 (278)
SJR: 0,616
- Q2
JCR: 1,47
- Q1
SCIE
Artículo
hartman_wintner_type_inequalities.pdf.jpg
López, B. ; Harjani, J. ; Sadarangani, K. 
Issued date: 2018
Source: Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas[ISSN 1578-7303],v. 112, p. 1281-1294
SJR: 0,565
- Q2
JCR: 1,028
- Q2
Sello FECYT
SCIE
Artículo
Cabrera, I. ; Harjani, J. ; Sadarangani, K. 
Issued date: 2018
Source: Mediterranean Journal of Mathematics[ISSN 1660-5446],v. 15 (98)
SJR: 0,508
- Q2
JCR: 1,181
- Q1
SCIE
Artículo
Cabrera, I. J. ; Harjani, J. ; López, B. ; Sadarangani, K. B. 
Issued date: 2017
Source: Advances in Nonlinear Analysis via the Concept of Measure of Noncompactness / Banaś J., Jleli M., Mursaleen M., Samet B., Vetro C. (eds), p. 181-214
SPI: Q1
Capítulo de libro
Harjani, J. ; Rocha, J. ; Sadarangani, K. 
Issued date: 2015
Source: Carpathian Journal of Mathematics [ISSN 1584-2851], v. 31 (3), p. 333-337, (2015)
SJR: 0,344
- Q2
JCR: 0,61
- Q3
SCIE
Artículo
Harjani, J. ; Rocha, J. ; Sadarangani, K. 
Issued date: 2015
Source: Applied Mathematics and Computation [ISSN 0096-3003], v. 268, p. 839-843
SJR: 0,958
- Q1
JCR: 1,345
- Q1
SCIE
Artículo
Harjani, Jackie ; Rocha, Juan ; Sadarangani, Kishin 
Issued date: 2015
Source: Applied Mathematics and Information Sciences[ISSN 1935-0090],v. 9, p. 401-405
Artículo
Almeida Rodríguez, Ángel José ; Harjani Saúco, Jackie Jerónimo ; Sadarangani Sadarangani, Kishin Bhagwands 
Issued date: 2014
Source: Journal of Convex Analysis [ISSN 0944-6532], v. 21 (4), p. 989-1006
SJR: 1,081
- Q2
JCR: 0,552
- Q3
SCIE
Artículo
Almeida, A. ; Harjani, J. ; Sadarangani, K. 
Issued date: 2014
Source: Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales - Serie A: Matematicas[ISSN 1578-7303],v. 108 (2), p. 957-971
SJR: 0,402
- Q2
JCR: 0,776
- Q2
Sello FECYT
SCIE
Artículo
Harjani, J. ; Rocha, J. ; Sadarangani, K. 
Issued date: 2014
Source: Abstract And Applied Analysis [ISSN 1085-3375], (2014)
SJR: 0,467
- Q2
Artículo
α-coupled-fixed_points.pdf.jpg
Cabrera, I. ; Harjani, J. ; Sadarangani, K. 
Issued date: 2013
Source: Annali dell'Universita di Ferrara[ISSN 0430-3202],v. 59, p. 251-258
SJR: 0,586
- Q1
Artículo
Harjani Saúco, Jackie Jerónimo ; López Brito, María Belén ; Sadarangani Sadarangani, Kishin Bhagwands 
Issued date: 2013
Source: Journal Of Nonlinear Sciences And Applications [ISSN 2008-1898], v. 6 (4), p. 279-284, (2013)
Artículo
Harjani, J. ; Sabetghadam, F.; Sadarangani, K. 
Issued date: 2013
Source: Fixed Point Theory[ISSN 1583-5022],v. 14, p. 369-378
SJR: 0,624
- Q2
JCR: 0,951
- Q1
SCIE
Artículo
Harjani, J. ; Sabetghadam, F.; Sadarangani, K. 
Issued date: 2013
Source: Carpathian Journal of Mathematics[ISSN 1584-2851],v. 29 (2), p. 179-186
SJR: 0,479
- Q2
JCR: 0,642
- Q2
SCIE
Artículo
Harjani, J. ; López, B. ; Sadarangani, K. 
Issued date: 2013
Source: Journal of Convex Analysis[ISSN 0944-6532],v. 20 (4), p. 919-935
SJR: 0,621
- Q2
JCR: 0,592
- Q2
SCIE
Artículo